# SDR USAA070533

- Difficulty date: July 16, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C333671
- Condition: Corroded
- Location: Bs 949, Lbl 50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 949, LBL 50 AT FASTENER HOLES HAVE CORROSION.  REMOVED & REPLACED WITH NEW PART PER SRM 51-10-02; CORR TASK C53-107-02; LEVEL 2, DEFECT SIZE:  1 INCH.
